Alert archive / Illinois / River Flood Advisories in 2012

River Flood Advisory 8, NWS Chicago, IL

May 7, 2012Grundy County, Illinois

NWS Chicago, IL issued this river flood advisory at May 7, 2012, 10:06 AM CDT for Grundy County, Illinois. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 7, 2012, 10:06 AM CDT (15:06 UTC)
Expired
May 7, 2012, 5:44 PM CDT
In force
8 hr
Issued by
NWS Chicago, IL

County Grundy County, IL

The radar

The Chicago radar (KLOT), 45 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mazon River near Coal City (COLI2). The gauge peaked at 15.48 ft at May 8, 2012, 4:00 AM CDT.

actionminormoderate5101505/0705/08
Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05542000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this river flood advisory went out at May 7, 9:28 AM CDT, 38 minutes earlier.

Area forecast discussion, May 7, 9:28 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
928 AM CDT MON MAY 7 2012

.DISCUSSION...
320 AM CDT

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...

TODAY AND TONIGHT...AN INVERTED TROUGH EXTENDS FROM NORTH CENTRAL
TEXAS THROUGH NORTHEASTERN ILLINOIS THIS MORNING.  THE LOWS WARM
FRONT ARCS FROM SPRINGFIELD ILLINOIS...THROUGH DELAWARE COUNTY
INDIANA. CONVECTION HAS REMAINED ACTIVE OVERNIGHT INTO EARLY THIS
MORNING...ESPECIALLY ALONG AND NORTH OF THE WARM FRONT. A LARGE
OUTFLOW BOUNDARY IS PUSHING SOUTH AWAY FROM THE MAIN LINE OF
STORMS...WITH ISOLATED STORMS BEING INITIATED BY THE OUTFLOW
BOUNDARY. THE EVENT HAS TRANSITIONED FROM SEVERE WEATHER TO A
HEAVY RAIN/FLASH FLOODING DUE TO SLOW MOVING STORMS AND PW VALUES
BETWEEN 1.5 TO 2 INCHES.

THE MAIN LOW PASSES THROUGH CENTRAL ILLINOIS TODAY AS DOES THE
MOISTURE AXIS. WINDS FLIP TO NORTHWEST BEHIND THE LOW AND PW
VALUES DROP FROM AROUND 1.5 INCHES TO 0.75 INCHES LATE TONIGHT.
GIVEN THE NOCTURNAL CONVECTION AND CLOUDY FORECAST...KEPT TEMPS A
FEW DEGREES BELOW GUIDANCE. WITH LESS HEATING TOMORROW...NOT
EXPECTING AS MUCH CAPE. THE NAM CURRENTLY FEATURES A MAX CAPE OF
AROUND 2000 J/KG EARLY ALONG AND SOUTHEAST OF THE I-55 CORRIDOR
WITH VALUES DECLINING THROUGH THE DAY. GIVEN THE NAMS WET BIAS AND
THEREFORE TYPICAL OVERESTIMATION OF CAPE...THINKING 1500 J/KG OR
LESS IS MOST LIKELY. 0-6 KM SHEAR ALSO DECREASES AS THE INVERTED
TROUGH MOVES OFF...WITH 35 KT OR LESS THROUGHOUT THE REGION.

MODEL SOUNDINGS INDICATE WARM AIR WILL BE SEEPING IN ALOFT AHEAD OF
THE WARM FRONT.  THE WARM AIR WILL CAUSE A CAP WHICH WILL FURTHER
HINDER STORM DEVELOPMENT AND THEREFORE SEVERE WEATHER. BASED ON
THE PARAMETERS...THINKING THUNDERSTORMS WILL BE MORE LIKELY
SOUTHEAST AND ALONG THE 1-55 CORRIDOR WHERE THE ENVIRONMENT IS
MORE FAVORABLE. MAIN THREAT WILL BE HEAVY RAIN...ESPECIALLY WITH
THE VERY MOIST AIR MASS OVERHEAD.

TONIGHT...WENT WITH THE QUICKER NAM AND GFS SOLUTIONS IN REGARD TO
THE NOCTURNAL PRECIP.  EXPECTING PRECIP TO MOVE QUICKLY OFF TO THE
EAST BEHIND THE DEPARTING LOW...ESPECIALLY SINCE MOISTURE WILL BE
RETREATING RAPIDLY. STAYED WITH GUIDANCE ON OVERNIGHT LOWS. THE
NIGHT WILL START CLOUDY AND CLEAR OUT LATE...LEADING TO A SLOW
DROP IN TEMPS UNTIL THE SKY CLEARS.

TUESDAY...THE DAY STARTS OFF DRY BEHIND THE FRONT AND LOW PASSAGE.
THE UPPER LEVEL TROUGH SWINGS THROUGH WISCONSIN AND NORTHERN
ILLINOIS TUESDAY AFTERNOON AND EVENING. MODELS INDICATE CONVECTION
WILL FORM TUESDAY AFTERNOON ACROSS WISCONSIN.  CAPE VALUES ARE
MEAGER AT BEST AND WITH THE TROUGH SINKING SOUTH OUT OF CANADA...AM
QUESTIONING HOW MUCH MOISTURE THE MODELS KEEP WITH THIS SYSTEM.
DOWNPLAYING THE PRECIP POTENTIAL IN THE LOT CWA...THINKING THE
MAJORITY OF PRECIP WILL DRY UP BEFORE ENTERING NORTHERN IL.  ONCE
AGAIN WENT WITH GUIDANCE FOR TEMPS...AS THE DAY WILL BEGIN SUNNY
WITH INCREASING CLOUD COVER.

BOTH THE GFS NAM...AND THE ECMWF TO A LESSER EXTENT...SUGGEST A
MCS WILL FORM TUESDAY NIGHT IN EAST CENTRAL WI AND SINK SOUTH OVER
THE LAKE. WITH ALL 3 MODELS DEPICTING A SIMILAR STORY...DECIDED TO
PUT IN SLIGHT CHANCE TO CHANCE POPS FOR TUESDAY NIGHT...HOWEVER
CONFIDENCE IS LOW REGARDING WHERE THE ACTUAL MCS WOULD FORM IF AT
ALL.

WEDNESDAY...A DRY PATTERN BEGINS ON WEDNESDAY AS HIGH PRESSURE MOVES
IN FROM THE CENTRAL PLAINS.  SLIGHTLY COOLER TEMPS EXPECTED WITH
NORTHWEST UPPER LEVEL FLOW OUT OF CANADA.

JEE

EXTENDED...THURSDAY THROUGH SUNDAY...

410 AM CDT

OVERALL...THE EXTENDED FORECAST LOOKS DRY WITH AVERAGE TEMPS. A
BROAD RIDGE SETS UP OVER THE GREAT PLAINS MID WEEK AND PASSES OVER
THE MISSISSIPPI RIVER VALLEY LATE IN THE WEEK. NEXT CHANCE OF
PRECIP ARRIVES FRIDAY NIGHT AS A SURFACE LOW PASSES NORTH OF THE
GREAT LAKES AND ITS COLD FRONT PASSES THROUGH THE AREA LATE FRIDAY
NIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM ALONG THE
COLD FRONT AND PERSIST THROUGH THE EARLY PART OF SATURDAY. THE
ECMWF HAS THE BAND OF PRECIP MOVING THROUGH THE AREA FASTER THAN
THE GFS...BUT AT THIS DISTANCE...DECIDED TO KEEP PRECIP IN THE
FORECAST SPANNING BOTH FORECASTS.

FOR TEMPS...MAX TEMPS REMAIN AROUND THE CLIMATIC NORMAL...IN THE MID
60S TO LOW 70S. OVERNIGHT LOWS APPEAR TO REMAIN WELL ABOVE FREEZING
THROUGHOUT THE EXTENDED.

JEE

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 14Z...

* RAIN THRU REST OF MORNING WITH MVFR AND TEMPO IFR.
* RATE OF IMPROVEMENT TO VFR THIS AFTERNOON.
* POSSIBLE WIND SHIFT TO OUT OF NE-ENE THIS AFTERNOON.

TRS

//DISCUSSION...UPDATED 14Z...

MID LEVEL LOW CURRENTLY MOVING E ACROSS NORTHERN IL PRODUCING -RA
OCNL RA AND ACCOMPANYING MVFR AND TEMPO IFR CONDITIONS TO REACH NE
IL AROUND 18Z AND THEN CONTINUE ACROSS FAR SOUTHERN LAKE MI AND
NORTHERN IND DURING THE REST OF THE AFTERNOON.

BACK EDGE OF -RA BASED ON BOTH MODEL FORECAST OF FEATURE POSITION AS
WELL AS STRAIGHT EXTRAPOLATION HAVE -RA ENDING CHI TERMINALS
17Z OR SO. LARGE AREA OF IFR CEILINGS ACROSS ALL BUT NW AND FAR W
CENTRAL WI EXTENDS DOWN TO E CENTRAL IA SO PREVAILING MVFR CIGS AT
17Z AND AND VFR AT 19Z MAY BE A BIT PREMATURE AND GOOD CHANCE WILL
HAVE TO DELAY FOR AT LEAST A FEW HRS.

SFC PRES FALL CENTER FOLLOWING SFC LOW OVER SOUTHERN LAKE MI WAS
OVER FAR NE IL AT 13Z AND LOCAL SFC WINDS HAD FALLEN OFF TO BLO
10KT. MAIN SFC LOW CENTERED OVER SOUTHERN IND PROGGED TO NE IND BY
18Z. NEWEST RUC13 AT NAM12 SHOW A SUBTLE SFC HI OVER FAR SOUTHERN
LAKE MI THIS AFTERNOON WITH SFC WINDS RESPONDING BY VEERING TO N
AND NE AND THUS TRENDS WILL HAVE TO BE WATCHED TO SE IF THIS
DEVELOPS... THOUGH EVEN IF IT DOES FORECAST WINDS SPEEDS ARE BLO
10 KT.

CHANCES OF TS LOW AND WILL CONT TO DECREASE TODAY AS STABLE
CONDITIONS TO ONLY BECOME MORE SO...ESPECIALLY IF LOW CLOUDS
LINGER WELL INTO THE AFTERNOON.

TRS

PREVIOUS DISCUSSION...UPDATED 12Z...

AREA OF RAIN WITH EMBEDDED THUNDERSTORMS ENTERING INTO NORTHWEST
IL HAS SLOWLY WEAKENED AND HAVE BACKED OFF THUNDER MENTION TO JUST
VCTS AS NEW DEVELOPMENT IS STILL POSSIBLE. BUT EXPECT BULK OF THE
ACTIVITY TO BE LIGHT/MODERATE RAIN THROUGH MID/LATE MORNING WITH A
FEW SHOWERS PERHAPS LINGERING INTO THE EARLY AFTERNOON.

LOW CIGS HAVE DEVELOPED BUT STILL APPEAR TO BE BOUNCING AROUND
QUITE A BIT. WITH THE SURFACE LOW NOW EAST OF CMI...WINDS HAVE
SHIFTED AROUND TO THE NORTHWEST AND THINK LIFR CIGS SHOULD LIFT
THROUGH IFR INTO LOW MVFR THIS MORNING THOUGH CONFIDENCE ON EXACT
CLOUD HEIGHTS AS WELL AS THEIR DURATION IS STILL LOW. POSSIBLE
MVFR CIGS COULD PERSIST INTO THIS AFTERNOON AND WILL NEED TO BE
MONITORED THIS MORNING.

AS NOTED...WINDS SHIFTED WESTERLY AND GUSTY IN A FEW LOCATIONS BUT
SHOULD DIMINISH OVER THE NEXT FEW HRS AS THEY TURN BACK MORE
NORTHERLY. WINDS REMAIN NORTHERLY INTO THIS AFTERNOON BUT MODELS
HINTING AT A WEAK RIDGE DEVELOPING ALONG THE WEST SIDE OF THE LAKE
BY EVENING WHICH MAY ALLOW WINDS TO SWING AROUND TO THE NORTHEAST.
NOT TOO CONFIDENT THAT WILL HAPPEN AND WHILE ITS NOT IN THE THIS
SET OF TAFS...IT REMAINS A POSSIBILITY. WINDS WILL THEN SHIFT BACK
AROUND LIGHT NORTHWESTERLY LATER THIS EVENING. CMS

//ORD AND MDW CONFIDENCE...UPDATED 14Z...

* HIGH CONFIDENCE RA PERSISTS THRU MORNING.
* HIGH CONFIDENCE MINIMAL THREAT FOR TS.
* HIGH CONFIDENCE PREVAILING LIFR AND TEMPO IFR THROUGH MORNING.
* MEDIUM CONFIDENCE IMPROVEMENT TO VFR BY MID AFTERNOON.
* HIGH CONFIDENCE WINDS REST OF A.M.
* MEDIUM CONFIDENCE WINDS P.M.

TRS

//OUTLOOK FOR ORD/MDW FOR 00Z WEDNESDAY-12Z MONDAY...UPDATED 12Z...

* TUESDAY NIGHT...CHANCE OF SHRA/MVFR LATE.
* WEDNESDAY...CHANCE OF SHRA. MVFR POSSIBLE EARLY.
* THURSDAY...VFR.
* FRIDAY...VFR. CHANCE OF SHRA FRIDAY NIGHT.
* SATURDAY...CHANCE OF SHRA/SLIGHT CHANCE OF TSRA.
* SUNDAY...VFR. CHANCE OF SHRA. CMS

&&

.MARINE...

317 AM...LOW PRESSURE OVER CENTRAL IL WILL LIFT NORTHEAST ACROSS
NORTHERN INDIANA TODAY REACHING LAKE ERIE TONIGHT. THERE COULD BE A
FEW HOUR PERIOD EARLY THIS MORNING WHERE WINDS OVER SOUTHERN LAKE
MICHIGAN GUST INTO THE 15-25 KT RANGE AS THE LOW APPROACHES WITH A
SOUTHEAST DIRECTION SHIFTING TO THE NORTHEAST THIS MORNING. WINDS
WILL THEN SHIFT NORTHERLY AND DIMINISH INTO THE 10-15 KT RANGE
THIS AFTERNOON. A WEAK RIDGE MAY ALLOW WINDS TO DIMINISH EVEN
FURTHER ALONG THE WESTERN SIDE OF THE LAKE. A SECOND LOW WILL MOVE
SOUTHEAST ACROSS THE NORTHERN LAKES TONIGHT AND MERGE WITH THE
FIRST LOW LIFTING NORTHEAST ACROSS THE EASTERN LAKES ON TUESDAY. A
COLD FRONT WILL THEN MOVE SOUTH ACROSS THE LAKE TUESDAY NIGHT INTO
WEDNESDAY MORNING WITH NORTHERLY WINDS POSSIBLY INCREASING TO
15-25 KT. A LARGE RIDGE OF HIGH PRESSURE WILL THEN BUILD EAST
ACROSS THE LAKES REGION WEDNESDAY NIGHT INTO THURSDAY. CMS

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&
Hazardous weather outlook, May 7, 4:59 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
459 AM CDT MON MAY 7 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
081000-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
459 AM CDT MON MAY 7 2012 /559 AM EDT MON MAY 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS...SOME MAY PRODUCE...
  HEAVY RAINFALL...PRODUCING LOCALIZED FLASH FLOODING
  GUSTY WINDS
  PEA SIZED HAIL

  AREAS AFFECTED AND TIMING:

   NOCTURNAL CONVECTION WILL CONTINUE TO MOVE THROUGH NORTHERN IL
   AND NORTHWEST INDIANA THIS MORNING. ADDITIONAL ISOLATED
   THUNDERSTORMS MAY FORM ALONG AND SOUTHEAST OF THE INTERSTATE 55
   CORRIDOR.

  DISCUSSION:

   A WARM FRONT REMAINS DRAPED ACROSS NORTH CENTRAL ILLINOIS THIS
   MORNING. NOCTURNAL CONVECTION CONTINUES TO PASS THROUGH THE
   REGION...AND NEW CONVECTION IS FORMING ALONG THE WARM FRONT.
   THE ONGOING CONVECTION HAS EATEN AWAY AT ALMOST ALL OF THE
   AVAILABLE INSTABILITY...AND 0-6 KM SHEAR IS NOT IMPRESSIVE.
   PRECIPITABLE WATER VALUES STILL REMAIN AROUND 1.5 INCHES ACROSS
   THE REGION. STORMS ARE GENERALLY MOVING TOWARD THE NORTHEAST
   AROUND 25 MPH. BETWEEN THE HIGH PRECIPITABLE WATER VALUES AND
   SLOW MOVING STORMS...HEAVY RAIN IS LIKELY THROUGH THIS
   AFTERNOON...ESPECIALLY ALONG AND SOUTHEAST OF THE INTERSTATE 55
   CORRIDOR. LOCALIZED FLASH FLOODING MAY OCCUR IN THOSE
  COMMUNITIES THAT SEE THESE MAXIMUM RAINFALL AMOUNTS. GUSTY WINDS
   AND/OR SMALL HAIL MAY ALSO ACCOMPANY STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT AND SATURDAY.

THE DES PLAINS RIVER NEAR RUSSELL MAY EXPERIENCE MINOR FLOODING
BEGINNING EARLY WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL TOTALS TO THE
NATIONAL WEATHER SERVICE CHICAGO.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-081000-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
459 AM CDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT AND SATURDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-081000-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
459 AM CDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TODAY ACROSS THE SOUTHERN HALF
OF THE LAKE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT....AND A SLIGHT
CHANCE OF THUNDERSTORMS FRIDAY NIGHT AND SATURDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

JEE

In the hours before

Local storm report, May 7, 7:30 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
730 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      CABERY                  40.99N 88.20W
05/07/2012                   FORD               IL   LAW ENFORCEMENT

            HIGH WATER ON RT. 115 NEAR CABERY. START TIME OF FLOODING
            UNKNOWN.

&&

MDB
Local storm report, May 7, 7:37 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
737 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      WILMINGTON              41.30N 88.16W
05/07/2012                   WILL               IL   LAW ENFORCEMENT

            HIGH WATER ON CHICAGO ROAD AND WILMINGTON-PEOTONE ROAD.
            TIME OF FLOODING UNKNOWN.

&&

MDB
Local storm report, May 7, 7:43 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
743 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      4 NW HEBRON             41.36N 87.26W
05/07/2012                   LAKE               IN   LAW ENFORCEMENT

            U.S. 231 FLOODED/IMPASSABLE NEAR LEROY. SEVERAL OTHER
            MAJOR AND MINOR ROADS FLOODED AND IMPASSABLE ACROSS
            SOUTHERN PORTER COUNTY. START TIME OF FLOODING UNKNOWN.

&&

MDB
Local storm report, May 7, 7:46 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
746 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      1 S KENTLAND            40.76N 87.45W
05/07/2012                   NEWTON             IN   LAW ENFORCEMENT

            U.S. 41 CLOSED NEAR 1700S. START TIME OF FLOODING
            UNKNOWN.

&&

MDB
Local storm report, May 7, 9:15 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
915 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     HEAVY RAIN       PARK FOREST             41.48N 87.69W
05/07/2012  M0.75 INCH       COOK               IL   TRAINED SPOTTER

            MEASURED BETWEEN 900PM LAST NIGHT AND 900AM THIS MORNING.

&&

AKREIN

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 9:01 PM CDTSpecial Weather StatementLOTCook59 min
May 6, 9:23 PM CDTRiver Flood WatchLOTLake13 hr
May 6, 9:40 PM CDTRiver Flood AdvisoryLOTWill24 hr
May 6, 9:40 PM CDTRiver Flood AdvisoryLOTIroquois67 hr
May 6, 9:55 PM CDTSevere Thunderstorm WarningLOTGrundy, Kankakee, Will50 min
May 6, 10:32 PM CDTSpecial Weather StatementLOTCook43 min
May 6, 10:35 PM CDTSpecial Weather StatementLOTCook40 min
May 6, 10:58 PM CDTAreal Flood AdvisoryLOTDeKalb, LaSalle, Lee6 hr
May 6, 11:09 PM CDTSpecial Weather StatementLOTGrundy36 min
May 6, 11:22 PM CDTFlash Flood WarningLOTGrundy, Kendall, LaSalle, Livingston8 hr
May 6, 11:24 PM CDTFlash Flood WarningLOTCook, Grundy, Kankakee, Kendall, Will6 hr
May 7, 12:26 AM CDTFlash Flood WarningLOTFord, Iroquois, Kankakee7 hr
May 7, 1:43 AM CDTFlash Flood WarningLOTIroquois6 hr
May 7, 2:02 AM CDTRiver Flood AdvisoryLOTKane, Kendall8 hr
May 7, 3:56 AM CDTFlash Flood WarningLOTFord, Livingston4 hr
May 7, 5:05 AM CDTAreal Flood AdvisoryLOTDeKalb, LaSalle, Lee2 hr
May 7, 5:42 AM CDTAreal Flood WarningLOTGrundy, Kankakee, Will12 hr
May 7, 6:15 AM CDTRiver Flood WarningLOTBureau, LaSalle5 days
May 7, 6:23 AM CDTRiver Flood AdvisoryLOTGrundy16 hr
May 7, 6:23 AM CDTRiver Flood AdvisoryLOTLaSalle16 hr
May 7, 7:00 AM CDTAreal Flood WarningLOTFord, Grundy, Iroquois, Kankakee, LaSalle, Livingston22 hr
May 7, 8:18 AM CDTRiver Flood WarningLOTLaSalle9 hr
May 7, 10:06 AM CDTRiver Flood AdvisoryLOTGrundy, Will68 hr
May 7, 3:36 PM CDTRiver Flood AdvisoryLOTIroquois7 hr
May 7, 5:30 PM CDTRiver Flood WarningLOTGrundy28 hr
May 7, 5:31 PM CDTAreal Flood WarningLOTGrundy, Kankakee, Will12 hr
May 7, 2:10 AM CDTSpecial Weather StatementLOTBenton, Jasper65 min
May 7, 9:48 AM CDTRiver Flood WarningLOTLake, Newton36 hr

Nearby

River Flood Advisories in Illinois, 2012Every river flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.